# SDR DALA2017111408147

- Difficulty date: November 13, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 64,874 hours, 17,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY FUSE IAW AMM 33-51-07.  PERFORMED SATISFACTORY OPS CHECK IAW AMM 33-51-00.
